Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV meds & high blood pressure
May 15, 2002

Dr. Henry, I was reading a question you answered regarding HIV meds, salty saliva, & high blood pressure (5/26/2000). That reader's situation is very similar to mine. I am also a GWM - 38 y.o.It's not my saliva which is salty, but my sweat. I taste it on my upper lip when working out. It is very salty. My blood pressure is also quite high.In past years it has always been fine. My cholesterol readings are however quite good. My meds in a 24 hour period are 2 Combivir, 2 Viramune, & 1 Remeron. Thanks for any insight you may give.

Response from Dr. Henry

Elevated blood pressure has not been linked to the use of your current HIV regimen. Hypertension has been associated with Remeron in a small subset of patients taking it. As for the salty taste--dehydration can magnify the saltiness of sweat. Dehydration may be slightly more likely on Remeron. Taste disturbances which could magnify the salty taste are occasionally seen with HIV treatment and Remeron. You should discuss with your HIV doc and review the time course of your symptoms and the introduction of your current medications. KH



Previous
parotid selling treatment
Next
allergies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement